RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2013, Volume 58, Issue 1, Pages 81–116 (Mi tvp4495)  

This article is cited in 2 scientific papers (total in 2 papers)

On large deviations of maximum of a Cramér random walk and the queueing process

M. V. Kozlov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Keywords: random walk; queueing process; Cramér condition; large deviations of maximum; conditional limit theorems.

DOI: https://doi.org/10.4213/tvp4495

Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2014, 58:1, 76–106

Bibliographic databases:

MSC: 60
Received: 15.12.2011
Revised: 15.05.2012

Citation: M. V. Kozlov, “On large deviations of maximum of a Cramér random walk and the queueing process”, Teor. Veroyatnost. i Primenen., 58:1 (2013), 81–116; Theory Probab. Appl., 58:1 (2014), 76–106

Citation in format AMSBIB
\Bibitem{Koz13}
\by M.~V.~Kozlov
\paper On large deviations of maximum of a Cram\'er random walk and the queueing process
\jour Teor. Veroyatnost. i Primenen.
\yr 2013
\vol 58
\issue 1
\pages 81--116
\mathnet{http://mi.mathnet.ru/tvp4495}
\crossref{https://doi.org/10.4213/tvp4495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3267285}
\zmath{https://zbmath.org/?q=an:06308872}
\elib{http://elibrary.ru/item.asp?id=20732999}
\transl
\jour Theory Probab. Appl.
\yr 2014
\vol 58
\issue 1
\pages 76--106
\crossref{https://doi.org/10.1137/S0040585X97986394}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332790300007}
\elib{http://elibrary.ru/item.asp?id=21868063}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896818716}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4495
  • https://doi.org/10.4213/tvp4495
  • http://mi.mathnet.ru/eng/tvp/v58/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Dmitrushchenkov, “On large deviations of a branching process in random environments with immigration at moments of extinction”, Discrete Math. Appl., 25:6 (2015), 339–343  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Shklyaev A.V., “Large Deviations For Solution of Random Recurrence Equation”, Markov Process. Relat. Fields, 22:1 (2016), 139–164  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:291
    Full text:88
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020